# SDR VNAA2017070411103

- Difficulty date: July 4, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 16,748 hours, 11,605 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 111E9320G59
- Part serial: LMDL0385
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO AN AMBER LEFT FADEC CAUTION MESSAGE.  WAS ABLE TO TAXI TO A GATE. MX REPLACED THE FADEC.
